# SDR ASOA20111208008

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,757 hours, 18,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX INSPECTION, IT WAS DISCOVERED ALL THE EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN THE ARM POSITION.  MX R & R DIODE CR0220 AND THE F/A CONTROL PANEL IAW WM 28-23-50 AND 25-27-09 WITH OPS CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURNED TO SERVICE.
